# SDR AALA201904187003

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 61,245 hours, 16,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS 27D THROUGH 33D WERE VERY DIM. MAINTENANCE REPLACED CHARGER PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
